# SDR UPS04842480

- Difficulty date: May 23, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 783,702 hours, 6,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 9754913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, FWD BAG PIT, L28L CORROSION BETWEEN FS 320 & 340.  REMOVED CORR FROM L28L SIDE OF VERTICAL LEG AT FS 325, 330 & 335.  ORIG THICKNESS VERTICAL LEG .063 IAW DAC DWG 9754913 MAT'L REMOVED .015, AMT REMAINING .048. OUT OF LIMITS.  FAB -31 REPAIR ANGLE AND SHIM.  ALODINED AND PRIMED.  INSTALLED IAW DC8-SRM 51-1-20D.
